Alert archive / Nevada / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 52, NWS Las Vegas, NV

September 5, 2012Clark County, Nevada; Mohave County, Arizona

NWS Las Vegas, NV issued this severe thunderstorm warning at Sep 5, 2012, 4:24 PM PDT for Clark County, Nevada; Mohave County, Arizona. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2012, 4:24 PM PDT (23:24 UTC)
Expired
Sep 5, 2012, 5:04 PM PDT
In force
40 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

Counties Mohave County, AZ, Clark County, NV

The radar

The Las Vegas radar (KESX), 50 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 11.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 70 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
70 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
2568 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

550 
WUUS55 KVEF 052324
SVRVEF
AZC015-NVC003-060015-
/O.NEW.KVEF.SV.W.0052.120905T2324Z-120906T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
424 PM MST WED SEP 5 2012

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
  SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 515 PM MST/515 PM PDT/.

* AT 422 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED OVER EXTREME SOUTH CENTRAL CLARK
  COUNTY...OR 12 MILES NORTHWEST OF LAUGHLIN...AND WAS MOVING EAST AT
  10 MPH.

* LOCATIONS IMPACTED INCLUDE...LAKE MOHAVE AND MAINLY RURAL AREAS OF 
EXTREME SOUTHERN CLARK AND EXTREME WESTERN MOHAVE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER
HASHTAG...NWSVEGAS.

THIS STORM WILL AFFECT LAKE MOHAVE. IF POSSIBLE...GET OUT OF THE
WATER AND SEEK SHELTER. IF OUT IN OPEN WATERS...HEAD TO SHORE IF
THERE IS TIME...OTHERWISE DROP ANCHOR AND TAKE SHELTER IN THE BOAT
CABIN. STAY AWAY FROM METAL AND ALL ELECTRICAL COMPONENTS. LIGHTNING
KILLS! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3545 11442 3520 11439 3519 11480 3537 11483
TIME...MOT...LOC 2324Z 263DEG 10KT 3529 11471

$$

PIERCE
2 follow-up statements
612 
WWUS55 KVEF 052343
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
443 PM MST WED SEP 5 2012

AZC015-NVC003-060015-
/O.CON.KVEF.SV.W.0052.000000T0000Z-120906T0015Z/
MOHAVE AZ-CLARK NV-
443 PM MST WED SEP 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
MST/515 PM PDT/ FOR SOUTH CENTRAL CLARK AND WEST CENTRAL MOHAVE
COUNTIES...

AT 439 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER EXTREME SOUTH CENTRAL
CLARK COUNTY...OR 11 MILES NORTHWEST OF LAUGHLIN...AND WAS MOVING
EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...LAKE MOHAVE AND MAINLY RURAL AREAS OF 
EXTREME SOUTHERN CLARK AND EXTREME WESTERN MOHAVE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL AFFECT LAKE MOHAVE. IF POSSIBLE...GET OUT OF THE
WATER AND SEEK SHELTER. IF OUT IN OPEN WATERS...HEAD TO SHORE IF
THERE IS TIME...OTHERWISE DROP ANCHOR AND TAKE SHELTER IN THE BOAT
CABIN. STAY AWAY FROM METAL AND ALL ELECTRICAL COMPONENTS. LIGHTNING
KILLS! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3545 11442 3520 11439 3519 11480 3537 11483
TIME...MOT...LOC 2342Z 263DEG 10KT 3530 11465

$$

PIERCE
318 
WWUS55 KVEF 060004
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
504 PM MST WED SEP 5 2012

AZC015-NVC003-060013-
/O.CAN.KVEF.SV.W.0052.000000T0000Z-120906T0015Z/
MOHAVE AZ-CLARK NV-
504 PM MST WED SEP 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLARK AND WEST
CENTRAL MOHAVE COUNTIES IS CANCELLED...

THUNDERSTORMS HAVE WEAKENED TO THE NORTHWEST OF LAUGHLIN OR WEST OF 
LAKE MOHAVE. THE THREAT OF DAMAGING WINDS HAS ENDED. THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3545 11442 3520 11439 3519 11480 3537 11483
TIME...MOT...LOC 0003Z 263DEG 10KT 3531 11458

$$

PIERCE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 2:50 PM PDT, 1 hour 34 minutes earlier.

Area forecast discussion, Sep 5, 2:50 PM PDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
250 PM PDT WED SEP 5 2012

.SYNOPSIS...MOIST AND UNSTABLE AIR PERSISTING OVER THE MOJAVE DESERT
REGION THROUGH THE WEEKEND WILL RESULT IN ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS EACH DAY...MAINLY IN THE AFTERNOON AND
EVENING HOURS. THE PRIMARY THREAT WILL BE FOR LOCALLY HEAVY
DOWNPOURS THAT COULD RESULT IN FLASH FLOODING.
&&

.SHORT TERM...HIGH PRESSURE CENTERED OVER ROUGHLY NEW MEXICO WILL
KEEP MONSOON MOISTURE OVER THE FORECAST AREA THROUGH THURSDAY. AS A
RESULT WE WILL CONTINUE TO SEE ISOLATED TO SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS. THE BEST CHANCES OF STORMS WILL BE OVER
MOHAVE AND LINCOLN COUNTY. THE MODELS...ESPECIALLY THE GFS...
CONTINUE TO INDICATE SOMEWHAT STABLE AIR OVER CALIFORNIA BUT THROUGH
THURSDAY I THINK THERE WILL STILL BE ENOUGH MOISTURE TO JUSTIFY
MENTIONING A SLIGHT CHANCE OF THUNDERSTORMS THERE.

THIS LOOKS TO CHANGE A BIT FRIDAY AS HIGH PRESSURE DEVELOPS ALONG
BAJA RESULTING IN A WEST TO NORTHWEST FLOW AT 500MB. THIS SHOULD DRY
AND STABILIZE THE WESTERN HALF OF THE FORECAST AREA BUT MODELS STILL
DO NOT FLUSH THE MOISTURE OUT. THEREFORE I LEFT A SLIGHT CHANCE OF
THUNDERSTORMS ACROSS THE EASTERN HALF OF THE FORECAST AREA. SATURDAY
POTENTIALLY LOOKS SIMILAR TO FRIDAY WITH THE HIGH PRESSURE RIDGING
UP INTO SAN BERNARDINO COUNTY. HOWEVER THE LATEST NAM12 INDICATES
THE HIGH SETTING UP OVER CENTRAL NEVADA WHICH COULD WRAP MOISTURE
BACK UP ACROSS SOUTHEAST CALIFORNIA. CONFIDENCE IN THE PATTERN AND
LOCATION OF THUNDERSTORMS FOR SATURDAY IS BELOW AVERAGE.

THE GFS AND ECMWF BOTH BRING A TROUGH UP FROM THE SOUTH ON SUNDAY
WHICH WOULD LEAD TO AN INCREASE IN THUNDERSTORM COVERAGE. THE
FORECAST WAS ADJUSTED TO ACCOUNT FOR THAT TREND. THE MODELS THEN
SLOWLY PUSH THAT TROUGH EAST LEADING TO A WESTERLY FLOW AND GRADUAL
DRYING. PRETTY MUCH THE ENTIRE FORECAST AREA SHOULD BE DRY BY
WEDNESDAY.
&&

.AVIATION...FOR MCCARRAN...THERE WILL ISOLATED AFTERNOON AND EARLY
EVENING THUNDERSTORMS TODAY AGAIN THURSDAY ...BUT PROBABILITY IS TOO
LOW TO INCLUDE IN THE TAF. HIGHEST THREAT OF STORMS WILL AFFECT BOTH
THE MORMON MESA AND PEACH SPRINGS CORRIDORS. CLOUD COVER OVER THE
VALLEY WILL MAINLY SCT-BKN RANGE AOA 15K FEET WITH A FEW CUMULUS
AROUND 9K FEET. LIGHT AND VARIABLE WINDS FAVORING DIURNAL TREND ARE
EXPECTED THROUGH THURSDAY. THE EXCEPTION WILL BE WINDS ASSOCIATED
WITH THUNDERSTORMS IN THE AREA.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLD/SCT AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED TODAY AND THURSDAY. GUSTY AND ERRATIC OUTFLOW WINDS WILL
ACCOMPANY ANY STORM. OTHERWISE WINDS SHOULD FAVOR DIURNAL TRENDS
WITH SCT-BKN CLOUDS AOA 15K FEET EXCEPT A FEW CUMULUS AROUND 9K FEET.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

HARRISON

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Sep 5, 9:46 AM PDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
946 AM PDT WED SEP 5 2012

AZZ001>003-036-CAZ524>527-NVZ015-016-018>022-060800-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT-
MORONGO BASIN-CADIZ BASIN-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
946 AM PDT WED SEP 5 2012 /946 AM MST WED SEP 5 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

MOIST AND UNSTABLE AIR WILL REMAIN OVER NORTHWEST ARIZONA...
SOUTHEAST NEVADA AND EASTERN SAN BERNARDINO COUNTY CALIFORNIA
PROVIDING FUEL FOR ISOLATED TO SCATTERED THUNDERSTORMS ACROSS
THESE AREAS...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING.
SOME THUNDERSTORMS MAY PRODUCE OVER ONE INCH OF RAIN IN LESS THAN
AN HOUR RESULTING IN LOCALIZED FLASH FLOODING.
ADDITIONALLY...GUSTY WINDS MAY OCCUR WITH ANY STRONGER STORMS THAT
DEVELOP. THE THREAT FOR GUSTY WINDS IN STORMS IS GREATEST NEAR THE
COLORADO RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MOISTURE IS EXPECTED TO HOLD OVER THE SAME AREA THROUGH THE WEEKEND
AND EARLY NEXT WHICH WILL PROVIDE A CHANCE OF THUNDERSTORMS EACH.
THE PRIMARY THREAT WILL BE THE POTENTIAL FOR HEAVY RAIN AND FLASH
FLOODING WITH SOME STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ519>523-NVZ014-017-060800-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
ESMERALDA AND CENTRAL NYE COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
946 AM PDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS SOUTHWEST NEVADA AND INYO
AND WESTERN SAN BERNARDINO COUNTIES IN CALIFORNIA. MOISTURE WILL
BE SOMEWHAT LIMITED SO THE PRIMARY HAZARD ASIDE FROM LIGHTNING
WILL BE STRONG WIND GUSTS NEAR STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS CAN BE EXPECTED OVER A SIMILAR AREA
THURSDAY THEN DRIER AND MORE STABLE WILL MOVE INTO THE REGION
FRIDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Sep 5, 11:52 AM PDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1152 AM PDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HEAVY RAIN       10 SSW MT. TRUMBULL     36.27N 113.23W
09/04/2012  M3.00 INCH       MOHAVE             AZ   TRAINED SPOTTER

            TRAINED SPOTTER AT BAR TEN RANCH REPORTED 3 INCHES OF
            RAIN IN THE LAST HOUR.

0430 PM     FLASH FLOOD      1 WNW WEST WIND AERO    34.14N 115.93W
09/04/2012                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            THE CALIFORNIA HIGHWAY PATROL WEBSITE REPORTED ROADWAY
            FLOODING WITH VEHICLES STUCK ON HIGHWAY 62 EAST OF
            TWENTYNINE PALMS NEAR MILE MARKER 40.

0503 PM     TSTM WND GST     1 N MOHAVE VALLEY       34.95N 114.59W
09/04/2012  E80.00 MPH       MOHAVE             AZ   TRAINED SPOTTER

            TRAINED SPOTTER IN MOHAVE VALLEY ESTIMATED WIND GUST AT
            80 MPH.

0515 PM     TSTM WND DMG     2 NNE NEEDLES           34.84N 114.60W
09/04/2012                   SAN BERNARDINO     CA   TRAINED SPOTTER

            TRAINED SPOTTER IN NEEDLES REPORTED SEVERAL LARGE PINE
            TREES AND SEVERAL POWER POLES BLOWN DOWN BY THE WIND.
            SPOTTER ALSO STATED THAT THE ROOF OF THE NEEDLES MOVIE
            THEATER LOCATED AT W. BROADWAY AND F STREET HAD ITS ROOF
            COMPLETELY BLOWN OFF. WINDS WERE ESTIMATED OVER 80 MPH.

0520 PM     TSTM WND DMG     5 S MOHAVE VALLEY       34.86N 114.60W
09/04/2012                   MOHAVE             AZ   NEWSPAPER

            *** 1 INJ *** FRONT WINDOWS BROKEN OUT OF RETAIL
            BUSINESS. MINOR INJURIES WITH ONE PERSON HOSPITALIZED.
            OTHER REPORTS OF TREES AND 4 POWER POLES DOWN ACROSS
            MOHAVE VALLEY. POWER TRANSFORMER REMOVED FROM POLE. TIME
            ESTIMATED.

0528 PM     TSTM WND DMG     2 N NEEDLES             34.84N 114.61W
09/04/2012                   SAN BERNARDINO     CA   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED WIND GUSTS UP TO 60 MPH
            CAUSING THE ROOF TO BECOME SEPARATED FROM AT LEAST 1 HOME
            AND DOWNING 3 POWER POLES. THE SPOTTER ALSO REPORTED
            HEAVY RAIN WITH 6 INCHES OF WATER ON BROADWAY STREET.

0700 PM     FLASH FLOOD      5 S MOHAVE VALLEY       34.86N 114.60W
09/04/2012                   MOHAVE             AZ   LAW ENFORCEMENT

            THE MOHAVE COUNTY SHERIFF REPORTED PLANTATION DRIVE IN
            MOHAVE VALLEY WAS CLOSED DUE TO A FLASH FLOOD. THE EVENT
            TIME IS AN ESTIMATE.

&&

VEF STAFF
Local storm report, Sep 5, 4:23 PM PDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
423 PM PDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND GST     5 ENE SLOAN             35.97N 115.13W
09/05/2012  M55.00 MPH       CLARK              NV   AWOS

            HENDERSON EXECUTIVE AIRPORT MEASURED A PEAK WIND GUST OF
            55 MPH.

0357 PM     HEAVY RAIN       5 ENE SLOAN             35.96N 115.12W
09/05/2012  M0.94 INCH       CLARK              NV   MESONET

            A CCRFCD RAIN GAUGE AT THE PITTMAN EAST DETENTION BASIN
            MEASURED A TOTAL OF 0.94 INCHES OF RAIN WITH 0.79 INCH
            FALLING IN AN HOUR.

0405 PM     HEAVY RAIN       4 SSW GREEN VALLEY      36.00N 115.11W
09/05/2012  E0.50 INCH       CLARK              NV   NWS EMPLOYEE

            A NWS EMPLOYEES WIFE REPORTED 2 TO 3 INCHES OF FLOWING
            WATER AT THE INTERSECTION OF CORONADO CENTER DRIVE AND
            HORIZON RIDGE PARKWAY.

&&

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 3:13 PM PDTFlash Flood WarningVEFClark72 min
Sep 4, 6:10 PM PDTAreal Flood AdvisoryVEFMohave66 min
Sep 4, 6:46 PM PDTFlash Flood WarningVEFMohave119 min
Sep 4, 7:22 PM PDTFlash Flood WarningVEFMohave113 min
Sep 5, 2:54 PM PDTAreal Flood AdvisoryVEFMohave3 hr
Sep 5, 3:08 PM PDTFlash Flood WarningVEFMohave57 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2012Severe Thunderstorm Warnings in Arizona, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.